# SDR EIAA2011237

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT APPROX 10,000FT APU FIRE BELL SOUNDED BRIEFLY AND "A" LOOP LIGHT ILLUMINATED.  CLEANED C/P FIRE DET SYS, PERFORMED OPS TEST PER MM 26-15-00.  OPERATION NORMAL, COULD NOT DUPLICATE.
